MAUDE Adverse Event Report: GN Hearing A/S Unbranded; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN Hearing A/S Unbranded; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21655200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a wax filter grommet fell out of an encased receiver.The grommet fell out while the end-user was handling the device, it is unknown what the user was doing with the device at the time of the event.The wax filter grommet fell off outside of the user's ear, and hence no harm resulted from the event.No further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it was reported that the brass grommet holding the wax guard fell out of the earmould.Initially, it was stated that the brass grommet had fallen into the user's ear canal and came out on its own, without causing injury.However, follow-up information clarified that, although the brass grommet did fall out, it did not fall into the user's ear.The brass grommet fell out of the earmould while the user was handling it.There were no reports of harm, symptoms, or injury to the user.As no foreign object entered the user's ear, no medical attention was sought.The clinical conclusion is that the detached brass grommet did not fall into the user's ear and no harm to the user was reported.Risk assessment: the cause of the issue is unknown.The wax guard grommet may have come loose through mechanical impact or customer handling.No specific harm was reported.The risk is deemed to be acceptable.This is a final report.

Brand Name
Unbranded
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN Hearing A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key50068614
Report Number3005650109-2026-00023
Device Sequence Number16024164
Product Code OSM
UDI-Device Identifier05708296213375
UDI-Public05708296213375
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21655200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale